Conditions for Nonexistence of Global Solutions of the Cauchy Problem for a Parabolic Equation with an Integral Nonlinear Perturbation
Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 547-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_4_a14,
author = {G. I. Laptev},
title = {Conditions for {Nonexistence} of {Global} {Solutions} of the {Cauchy} {Problem} for a {Parabolic} {Equation} with an {Integral} {Nonlinear} {Perturbation}},
journal = {Differencialʹnye uravneni\^a},
pages = {547--554},
year = {2002},
volume = {38},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_4_a14/}
}
TY - JOUR AU - G. I. Laptev TI - Conditions for Nonexistence of Global Solutions of the Cauchy Problem for a Parabolic Equation with an Integral Nonlinear Perturbation JO - Differencialʹnye uravneniâ PY - 2002 SP - 547 EP - 554 VL - 38 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_4_a14/ LA - ru ID - DE_2002_38_4_a14 ER -
%0 Journal Article %A G. I. Laptev %T Conditions for Nonexistence of Global Solutions of the Cauchy Problem for a Parabolic Equation with an Integral Nonlinear Perturbation %J Differencialʹnye uravneniâ %D 2002 %P 547-554 %V 38 %N 4 %U http://geodesic.mathdoc.fr/item/DE_2002_38_4_a14/ %G ru %F DE_2002_38_4_a14
G. I. Laptev. Conditions for Nonexistence of Global Solutions of the Cauchy Problem for a Parabolic Equation with an Integral Nonlinear Perturbation. Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 547-554. http://geodesic.mathdoc.fr/item/DE_2002_38_4_a14/